Matrix transformation on certain sequence spaces


Bilgin T.

APPLIED MATHEMATICS AND COMPUTATION, vol.146, pp.433-436, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 146
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00594-5
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.433-436

Abstract

The main purpose of this paper is to characterize the matrices in the classes (C(s,p), cs) and (C(s,p), bs), where cs is the space of convergent series and bs is the space of bounded series. (C) 2002 Elsevier Inc. All rights reserved.